# SDR HNAA0800091

- Difficulty date: February 21, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8102
- Aircraft serial: 281
- Aircraft time: 28,605 hours, 44,916 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Service Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL THE SERVICE DOOR WARNING LIGHT ILLUMINATED.  CREW ABORTED TAKEOFF.  DOOR WAS CYCLED OPEN/CLOSED 2 TIMES AND PROXIMITY SENSOR RIGGING CHECKED IAW AMM 52-45-00.  NO DISCREPANCIES FOUND.
